# SDR REXA2019041000675

- Difficulty date: April 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK FWD LOWER STIFFENER IS CRACKED. REMOVED UNSERVICEABLE STIFFNER INSTALLED SERVICEABLE STIFFNER IAW SRM 51-42-06 & 51-41-02.
